Performance of some ridge regression estimators for the multinomial logit model Article

Mansson, Kristofer, Shukur, Ghazi, Kibria, B. M. Golam. (2018). Performance of some ridge regression estimators for the multinomial logit model . COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 47(12), 2795-2804. 10.1080/03610926.2013.784996



International Collaboration

cited authors

  • Mansson, Kristofer; Shukur, Ghazi; Kibria, B. M. Golam

fiu authors

publication date

  • 2018

Digital Object Identifier (DOI)

start page

  • 2795

end page

  • 2804

volume

  • 47

issue

  • 12

research area